RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 201, Number 3  


On eightieth anniversary of Andrei Alekseevich Slavnov
313
Spaces of type $S$ and deformation quantization
M. A. Soloviev
315
Matrix extension of the Manakov–Santini system and an integrable chiral model on an Einstein–Weyl background
L. V. Bogdanov
337
Physical parameters of solitary wave packets in shallow basins under ice cover
A. T. Il'ichev
347
Bilinearization and soliton solutions of a supersymmetric multicomponent coupled dispersionless integrable system
A. Mirza, M. ul Hassan
361
Strongly coupled B-type universal characters and hierarchies
Chuanzhong  Li
371
Uniform asymptotic solution in the form of an Airy function for semiclassical bound states in one-dimensional and radially symmetric problems
A. Yu. Anikin, S. Yu. Dobrokhotov, V. E. Nazaikinskii, A. V. Tsvetkova
382
Solutions of the discrete nonlinear Schrödinger equation with a trap
V. N. Likhachev, G. A. Vinogradov
415
Wormholes in Jackiw–Teitelboim gravity
D. S. Ageev, I. Ya. Aref'eva, A. V. Lysukhina
424
Gravitational frequency shift of light signals in a pulsating dark matter halo
V. A. Koutvitsky, E. M. Maslov
440
Bell polynomials in the Mathematica system and asymptotic solutions of integral equations
O. I. Marichev, S. Yu. Slavyanov, Yu. A. Brychkov
446
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020